Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Approximation of Bernoulli measures for non-uniformly hyperbolic systems

Full text
Author(s):
Liao, Gang [1] ; Sun, Wenxiang [2] ; Vargas, Edson [3] ; Wang, Shirou [4, 5]
Total Authors: 4
Affiliation:
[1] Soochow Univ, Sch Math Sci, Suzhou 215006 - Peoples R China
[2] Peking Univ, Sch Math Sci, Beijing 100871 - Peoples R China
[3] Univ Sao Paulo, Inst Matemat & Estat, Rua Matao 1010, BR-05508090 Sao Paulo, SP - Brazil
[4] Univ Alberta, Dept Math & Stat Sci, Edmonton, AB T6G 2G1 - Canada
[5] Chinese Acad Sci, Acad Math & Syst Sci, Beijing 100190 - Peoples R China
Total Affiliations: 5
Document type: Journal article
Source: Ergodic Theory and Dynamical Systems; v. 40, n. 1, p. 233-247, JAN 2020.
Web of Science Citations: 0
Abstract

An invariant measure is called a Bernoulli measure if the corresponding dynamics is isomorphic to a Bernoulli shift. We prove that for C1+alpha diffeomorphisms any weak mixing hyperbolic measure could be approximated by Bernoulli measures. This also holds true for C-1 diffeomorphisms preserving a weak mixing hyperbolic measure with respect to which the Oseledets decomposition is dominated. (AU)

FAPESP's process: 15/20162-0 - Approximate hyperbolic measures by Bernoulli measures
Grantee:Edson Vargas
Support type: Research Grants - Visiting Researcher Grant - International